# SDR AMTA200700176

- Difficulty date: March 28, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211*
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Panel
- Part number: 233N3206300
- Part serial: D00856
- Condition: Malfunctioned
- Location: Fuel Manage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AFT FUEL BOOST PUMP LOW PRESS LIGHT INOPERATIVE, RELAMP NO HELP.  REMOVED AND REPLACED FUEL MANAGEMENT CONTROL PANEL IAW AMM 28-22-14-4, TEST OK.  (K)
